# SDR HALA0800610

- Difficulty date: May 31, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 20,487 hours, 3,954 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  LEFT SYS ELECT HYD PUMP NO PRESSURE PRIOR TO PUSHBACK.  RESET LEFT SYS ELECT.  HYD PUMP C/B.  PUMP OPS CHECK GOOD.  NO FAULTS NOTED.  PRESSURE AT 3040 PSI.  OK TO CONTINUE.
